ISSN:
 2156-8472

eISSN:
 2156-8499

All Issues

Volume 9, 2019

Volume 8, 2018

Volume 7, 2017

Volume 6, 2016

Volume 5, 2015

Volume 4, 2014

Volume 3, 2013

Volume 2, 2012

Volume 1, 2011

Mathematical Control & Related Fields

September 2014 , Volume 4 , Issue 3

Select all articles

Export/Reference:

Approximate controllability conditions for some linear 1D parabolic systems with space-dependent coefficients
Franck Boyer and Guillaume Olive
2014, 4(3): 263-287 doi: 10.3934/mcrf.2014.4.263 +[Abstract](923) +[PDF](477.8KB)
Time optimal control problems for some non-smooth systems
Hongwei Lou, Junjie Wen and Yashan Xu
2014, 4(3): 289-314 doi: 10.3934/mcrf.2014.4.289 +[Abstract](1130) +[PDF](473.3KB)
Existence theory of capillary-gravity waves on water of finite depth
Shu-Ming Sun
2014, 4(3): 315-363 doi: 10.3934/mcrf.2014.4.315 +[Abstract](1026) +[PDF](749.6KB)
Clarke directional derivatives of regularized gap functions for nonsmooth quasi-variational inequalities
Haisen Zhang
2014, 4(3): 365-379 doi: 10.3934/mcrf.2014.4.365 +[Abstract](1195) +[PDF](358.2KB)
Approximations of infinite dimensional disturbance decoupling and almost disturbance decoupling problems
Xiuxiang Zhou
2014, 4(3): 381-399 doi: 10.3934/mcrf.2014.4.381 +[Abstract](943) +[PDF](420.1KB)

2017  Impact Factor: 0.631

Editors

Librarians

Email Alert

[Back to Top]